So my girlfriend and I had sex the day after her period and the condom broke. She took plan b about 48 hours after sex. A week later she started having bleeding like a period. Is this normal? I assume it is because she is having a semi-period because of the pill but I need to be sure.
Normally if you take it close to your next period you would have a full blown period that's heavier than usual the next week
But if she took it a day after her period ended then she might just be spotting as it is common to those who take the pill.
Bleeding for a couple of days like you're on your period is not implantation bleeding or a pregnancy symptom and whatever if causing her to bleed early is most likely from the pill
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Dec 2013 • 3 answers
Me and my girlfriend had sex on April 6th for about 15 seconds without a condom and she's not on bc?
Posted 14 Apr 2016 • 2 answers
Posted 31 Dec 2016 • 1 answer
Posted 11 Jun 2017 • 3 answers
Posted 11 Jun 2017 • 1 answer